Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An algebraic independence result for Euler products of finite degree


Authors: Alexandru Zaharescu and Mohammad Zaki
Journal: Proc. Amer. Math. Soc. 137 (2009), 1275-1283
MSC (2000): Primary 11J85, 13J99
Published electronically: October 9, 2008
MathSciNet review: 2465649
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the algebraic independence of some derivatives of certain multiplicative arithmetical functions over the field $ \mathbb{C}$ of complex numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11J85, 13J99

Retrieve articles in all journals with MSC (2000): 11J85, 13J99


Additional Information

Alexandru Zaharescu
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 W. Green Street, Urbana, Illinois 61801
Email: zaharesc@math.uiuc.edu

Mohammad Zaki
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 W. Green Street, Urbana, Illinois 61801
Email: mzaki@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09622-6
PII: S 0002-9939(08)09622-6
Keywords: Arithmetical functions, algebraic independence
Received by editor(s): January 25, 2008
Received by editor(s) in revised form: May 1, 2008
Published electronically: October 9, 2008
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.